# SDR AALA202408274170

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 65,384 hours, 38,812 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Part serial: 98749
- Condition: Cracked
- Location: Zone 200
- Part time: 6,317 hours, 4,019 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD DUE THE FLIGHT CREW REPORTING A 1/2 INCH CRACK IN FLIGHT DECK LEFT HAND WINDSHIELD AFTER TAKEOFF. THE FLIGHT CREW EXECUTED QRH PROCEDURE AND LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
